Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 48, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2020, 1:46 PM MDT for Conejos County, Rio Grande County, Colorado. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2020, 1:46 PM MDT (19:46 UTC)
- Expired
- Jun 6, 2020, 2:00 PM MDT
- In force
- 14 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Conejos County, CO, Rio Grande County, CO
The radar
The Grand Junction radar (KGJX), 237 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:21 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2104 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
716
WUUS55 KPUB 061946
SVRPUB
COC021-105-062000-
/O.NEW.KPUB.SV.W.0048.200606T1946Z-200606T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
146 PM MDT Sat Jun 6 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern Rio Grande County in south central Colorado...
Northwestern Conejos County in south central Colorado...
* Until 200 PM MDT.
* At 146 PM MDT, a severe thunderstorm was located 15 miles southeast
of Wolf Creek Pass, or 29 miles north of Chama, moving northeast at
60 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Platoro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3727 10668 3740 10668 3741 10670 3755 10658
3736 10624 3720 10660
TIME...MOT...LOC 1946Z 232DEG 53KT 3732 10661
HAIL...0.88IN
WIND...70MPH
$$
KTS2 follow-up statements
595
WWUS55 KPUB 061953
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
153 PM MDT Sat Jun 6 2020
COC021-105-062000-
/O.CON.KPUB.SV.W.0048.000000T0000Z-200606T2000Z/
Rio Grande CO-Conejos CO-
153 PM MDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR SOUTHWESTERN RIO GRANDE AND NORTHWESTERN CONEJOS COUNTIES...
At 153 PM MDT, a severe thunderstorm was located 17 miles east of
Wolf Creek Pass, or 34 miles north of Chama, moving northeast at 60
mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Platoro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3727 10668 3740 10668 3741 10670 3755 10658
3736 10624 3720 10660
TIME...MOT...LOC 1953Z 232DEG 53KT 3739 10650
HAIL...0.88IN
WIND...70MPH
$$
KTS112
WWUS55 KPUB 062000
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
200 PM MDT Sat Jun 6 2020
COC021-105-062010-
/O.EXP.KPUB.SV.W.0048.000000T0000Z-200606T2000Z/
Rio Grande CO-Conejos CO-
200 PM MDT Sat Jun 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RIO GRANDE AND
NORTHWESTERN CONEJOS COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
south central Colorado.
LAT...LON 3727 10668 3740 10668 3741 10670 3755 10658
3736 10624 3720 10660
TIME...MOT...LOC 2000Z 232DEG 53KT 3743 10644
$$
KTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:22 AM MDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 6, 11:22 AM MDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1122 AM MDT Sat Jun 6 2020 .SHORT TERM...(Today and tonight) Issued at 342 AM MDT Sat Jun 6 2020 ...Potentially Dangerous Weather Conditions Will Likely Affect the Region Today... An intense short wave trough will barrel through the region today. There are very strong winds associated with this system and there is sufficient moisture to allow for thunderstorms to develop, likewise rotating convection is likely today. The best forcing will occur in the mountains, so the highest potential for severe thunderstorm activity will be over the mountains, all of the valleys and possibly the I-25 corridor region, especially across El Paso county. The primary threat will be very strong surface winds, but isolated tornadoes will be possible. It needs to be emphasized that the greatest severe weather threat, including a tornado or two, will be in the mountains and valleys. Winds gusting to 60 to 100 mph cannot be ruled out, especially in the higher elevations of the mountains. CAPES in the mtns/valleys will be between 1000 - 1500 J/KG and deep shear will be 60 to 80 knts. SPC has our higher elevations in SLIGHT risk with hatched area for winds. There is a 2% TOR prob for the mtns and SLV. the slight risk also includes most of El Paso county. The overall best forcing will be located over the 4 corners around 18 UTC today (noon local), over the greater Salida/Pikes Peak region round 21 UTC (3 pm local) and into NE CO at 00 UTC (6 pm local). For the plains, the greatest threat will be fire weather. Although we may not technically verify Red Flag conditions (RH values will likely stay above 15% all of today), the combination of the strong winds (synoptically gusting to 60 mph, with stronger gusts in thunderstorm) and drought conditons warrant the Red Flag Warning. Cloud to ground lightning strikes will have the potential to cause new fire starts over all of the region today. Any new fire start will have the potential to rapidly spread. Significant amounts of blowing dust are likely today over the plains. The strongest storms on the plains will occur along the I-25 corridor (especially El Paso county), with the storms weakening as you go east. Given the synoptic situation, There is a good chance that either a severe thunderstorm or tornado watch will be issued for parts of the region by late morning or early afternoon. High winds warnings and Red Flag warnings are already in effect for parts of the region for today. \/Hodanish .LONG TERM...(Sunday through Friday) Issued at 342 AM MDT Sat Jun 6 2020 ...Widespread Critical Fire Weather Conditions are Expected Sunday... Sunday...As the disturbance that affects us for Saturday continues to propagating into Canada, another upper-level trough is expected to translate from the Pacific Northwest into the Intermountain West region. As it does, increasing southwest flow aloft is expected to keep temperatures relatively hot and usher in much drier air. At the surface, strong south to southwesterly winds of 25-35 mph with gusts to around 50 mph are expected to develop by around midday and continue into the evening. The strong winds and very low relative humidities will create critical fire weather conditions for much of the area. Latest guidance continues to indicate a dryline will be set up near the Kansas border, but the dry air should penetrate far enough into the eastern most counties to warrant a Red Flag Warning. Therefore, have not made any changes to the current Red Flag Warning. Monday and Tuesday...The upper-level trough is expected to continue propagating eastward through Colorado and into the Great Plains by Tuesday evening. Strong south to southwesterly winds are expected once again Monday as the trough continues to approach the region, though guidance is indicating that the winds will not be quite as strong as Sunday. The trough is also expected to send a couple of cold fronts through the plains on Monday. The initial cold front is anticipated to propagate across the plains Monday morning, but uncertainty remains on just how far south this front will make it before stalling out as lee troughing develops over the southeastern plains. The front is anticipated to bring a chance for isolated showers to the Palmer Divide and central mountains through the day Monday. Additionally, the cold front should aid in keeping relative humidity values slightly higher across portions of the plains. A reinforcing front is expected to move through Monday night into Tuesday, which will bring gusty northerly winds, refreshingly cooler temperatures to the plains, and continued chances for isolated showers to the Palmer Divide and central mountains. In fact, it may become cold enough for a few snow showers across these areas Tuesday morning. Critical fire weather conditions are still expected for Monday, but with the uncertainty of just how far south the initial cold front propagates before it stalls out and the numerous weather hazards for Saturday and Sunday, will continue to hold off on issuing any highlights to avoid adding confusion to the already complicated mix. With the gusty north winds and drier air moving back in on Tuesday, there is potential for critical fire weather conditions once again. Wednesday through Friday...Ridging moves back into the area for the second half of the week, which is expected to bring an uptick in temperatures and lighter winds to south central and southeastern Colorado. An embedded weak disturbance brings a chance for precipitation to the area on Friday, mainly for the mountains and high valleys. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1118 AM MDT Sat Jun 6 2020 Southerly winds will increase quickly around the start of the TAF period with wind gusting to 50 kts at all three terminals during the afternoon. Thunderstorms will be possible through early evening which could enhance surface wind gusts to around 60 kts near thunderstorms, along with producing a hail threat. TAFs will cover this probability through 22z for KALS and through 24z for both KCOS and KPUB. Thunderstorms should move east of the terminals by early evening with winds gradually decreasing overnight. They will increase again Sunday morning with gusts to around 35-40 kts by the afternoon. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 9 PM MDT this evening for COZ084>089- 093>099. Red Flag Warning until 8 PM MDT this evening for COZ226>237. Red Flag Warning from 11 AM to 9 PM MDT Sunday for COZ220>222- 224>237. High Wind Warning until 9 PM MDT this evening for COZ069>071. && SHORT TERM...HODANISH LONG TERM...CARLBERG AVIATION...KT
Hazardous weather outlook, Jun 6, 10:37 AM MDT, 3 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1037 AM MDT Sat Jun 6 2020 COZ058>089-093>099-071645- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1037 AM MDT Sat Jun 6 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Severe thunderstorms will develop over the mountains, valleys and portions of the I-25 corridor region today. The greatest severe weather risk will be straight line winds gusting to 60 to 80 mph. However, large hail up to 1.5 inches in diameter and even an isolated tornado will be possible, particularly across the mountains and San Luis Valley. The timing of severe thunderstorms today will be from late morning through mid afternoon across the western mountains and San Luis Valley. Severe thunderstorms will spread into the eastern mountains and I-25 corridor after noon and continue through early evening. All of south central and southeast Colorado will see strong southerly winds gusting to between 40 and 60 mph this afternoon. This will result in strong cross winds on north south oriented roads and cause poor visibility in blowing dust, particularly across the plains. Red Flag Warnings are in effect for all of the southeast plains today due to a combination of gusty winds, low relative humidity and dry vegetation. Any cloud to ground lightning strikes over the region have the potential to ignite new fires, and weather conditions will be favorable for rapid rates of fire growth and spread. If you see smoke, immediately call 911. Be prepared to evacuate quickly if a fire starts near your area. .DAYS TWO THROUGH SEVEN...Sunday through Friday Critical fire weather conditions are expected for most of south central and southeast Colorado on Sunday and Monday as windy conditions continue into early next week. However, there is some uncertainty with the areal extent of critical fire weather conditions on Monday as a cold front could aid in raising relative humidity values above critical thresholds across northern portions of the southeast plains. Critical fire weather conditions will once again be possible Tuesday as gusty north winds and drier air move back into the region. Some light snow showers are possible over and near the Palmer Divide and central mountains Tuesday morning. Later in the week, isolated thunderstorms are possible on Friday, mainly for the mountains and high valleys. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely across the mountains and interior valleys late this morning through this afternoon, and across the southeast plains and this afternoon through early evening. 31/31
In the hours before
Special weather statement, Jun 6, 12:31 PM MDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service Pueblo CO 1231 PM MDT Sat Jun 6 2020 COZ086>089-093-061915- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Crowley County CO-La Junta Vicinity/Otero County CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 1231 PM MDT Sat Jun 6 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...EASTERN HUERFANO...NORTHWESTERN LAS ANIMAS...SOUTHWESTERN CROWLEY AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 115 PM MDT... At 1230 PM MDT, Doppler radar was tracking strong thunderstorms 8 miles northeast of Aguilar, or 22 miles north of Trinidad, moving north at 55 mph. Pea size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Eastern Pueblo, Fowler, Aguilar, Olney Springs, Boone, Avondale, Hoehne and Pueblo Depot. LAT...LON 3725 10434 3744 10475 3834 10447 3816 10387 TIME...MOT...LOC 1830Z 201DEG 49KT 3749 10455 kam
Special weather statement, Jun 6, 12:42 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1242 PM MDT Sat Jun 6 2020
COZ064>069-061930-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
Saguache County West of Continental Divide Below 10000 Ft CO-
1242 PM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RIO GRANDE...WESTERN
SAGUACHE...MINERAL AND NORTHWESTERN CONEJOS COUNTIES UNTIL 130 PM
MDT...
At 1242 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Creede, or 49 miles south of Gunnison, moving northeast
at 50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
South Fork, North Pass, Creede, Wagon Wheel Gap and Wolf Creek Pass.
LAT...LON 3794 10714 3796 10707 3796 10700 3843 10700
3842 10649 3741 10648 3736 10668 3741 10668
3739 10712
TIME...MOT...LOC 1842Z 218DEG 43KT 3784 10712
KTSSpecial weather statement, Jun 6, 1:14 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
114 PM MDT Sat Jun 6 2020
COZ085-086-089-093-062000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-La Junta Vicinity/Otero County CO-
114 PM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...SOUTHEASTERN
EL PASO...WESTERN CROWLEY AND EASTERN PUEBLO COUNTIES UNTIL 200 PM
MDT...
At 114 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southwest of Fowler, or 32 miles southeast of Pueblo, moving
north at 55 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Fowler, Olney Springs and Crowley.
LAT...LON 3860 10405 3852 10405 3852 10360 3779 10409
3790 10439 3860 10408
TIME...MOT...LOC 1914Z 201DEG 49KT 3794 10418
kamSpecial weather statement, Jun 6, 1:34 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
134 PM MDT Sat Jun 6 2020
COZ084-085-062000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
134 PM MDT Sat Jun 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EL PASO COUNTY UNTIL 200
PM MDT...
At 133 PM MDT, Doppler radar was tracking a strong thunderstorm near
Truckton, or 35 miles east of Colorado Springs, moving northeast at
60 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Ramah, Truckton, Yoder and Rush.
LAT...LON 3866 10405 3854 10412 3862 10434 3913 10416
3913 10405
TIME...MOT...LOC 1933Z 202DEG 52KT 3867 10420
kamLocal storm report, Jun 6, 1:40 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
140 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM NON-TSTM WND GST 2 S WOLF CREEK PASS 37.45N 106.80W
06/06/2020 M61 MPH MINERAL CO AWOS
AWOS STATION KCPW WOLF CREEK PASS.
&&Local storm report, Jun 6, 1:42 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
142 PM MDT SAT JUN 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM TSTM WND GST 2 S WOLF CREEK PASS 37.45N 106.80W
06/06/2020 M61 MPH MINERAL CO AWOS
CORRECTS PREVIOUS NON-TSTM WND GST REPORT
FROM 2 S WOLF CREEK PASS. AWOS STATION KCPW
WOLF CREEK PASS.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:16 PM MDT | Special Weather Statement | PUB | El Paso | 14 min |
| Jun 5, 7:33 PM MDT | Special Weather Statement | PUB | El Paso | 12 min |
| Jun 6, 10:53 AM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| Jun 6, 11:06 AM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
| Jun 6, 11:18 AM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Jun 6, 11:49 AM MDT | Special Weather Statement | PUB | Pueblo | 41 min |
| Jun 6, 12:31 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jun 6, 12:42 PM MDT | Special Weather Statement | PUB | Mineral | 48 min |
| Jun 6, 1:04 PM MDT | Severe Thunderstorm Warning | PUB | Mineral, Rio Grande, Saguache | 26 min |
| Jun 6, 1:14 PM MDT | Special Weather Statement | PUB | Crowley | 46 min |
| Jun 6, 1:30 PM MDT | Severe Thunderstorm Warning | PUB | Mineral, Rio Grande, Saguache | 30 min |
| Jun 6, 1:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 6, 1:59 PM MDT | Special Weather Statement | PUB | Alamosa, Rio Grande | 46 min |
| Jun 6, 2:04 PM MDT | Special Weather Statement | PUB | Chaffee | 26 min |
| Jun 6, 2:20 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Jun 6, 2:25 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Rio Grande, Saguache | 35 min |
| Jun 6, 2:28 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 32 min |
| Jun 6, 2:34 PM MDT | Flash Flood Warning | PUB | Chaffee, Fremont, Saguache | 83 min |
| Jun 6, 2:39 PM MDT | Special Weather Statement | PUB | Fremont | 51 min |
| Jun 6, 2:44 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Custer, Fremont, Saguache | 31 min |
| Jun 6, 2:48 PM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Bent, Chaffee, Conejos, Costilla and 14 more | 24 hr |
| Jun 6, 2:49 PM MDT | Special Weather Statement | PUB | Conejos, Rio Grande | 41 min |
| Jun 6, 2:59 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Custer, Saguache | 31 min |
| Jun 6, 3:00 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Jun 6, 3:08 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jun 6, 3:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 30 min |
| Jun 6, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo, Saguache | 16 min |
| Jun 6, 3:30 PM MDT | Special Weather Statement | PUB | Alamosa | 30 min |
| Jun 6, 3:34 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Jun 6, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 36 min |
| Jun 6, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 32 min |
| Jun 6, 3:46 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| Jun 6, 4:01 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 44 min |
| Jun 6, 4:08 PM MDT | Special Weather Statement | PUB | Fremont | 52 min |
| Jun 6, 4:11 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 34 min |
| Jun 6, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 26 min |
| Jun 6, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 11 min |
| Jun 6, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Fremont, Pueblo | 32 min |
| Jun 6, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 25 min |
| Jun 6, 4:51 PM MDT | Special Weather Statement | PUB | Huerfano, Las Animas | 39 min |
| Jun 6, 5:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Huerfano, Las Animas, Otero, Pueblo | 64 min |
| Jun 6, 5:30 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.